# SDR AALA20100617TUL09

- Difficulty date: June 17, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 61,385 hours, 21,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N876933
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 4 DOOR THRESHOLD MOUNT CORROSION STATION 1680.  REPLACED OF R-4 THRESHOLD MOUNT ANGLE STATION 1680 COMPLETED IAW SRM 51-10-02-OG. 8.
